• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more


Hi everyone, Im currently on the Cambridge, But struggling to find the answer to a question. As I know that LL and Cambridge are quite similar.
I wanted to know If anyone is currently on steriods while on LL? How do they find it effects there weight loss?

Thanks in advance.

Get Rid of this ad and join in on the conversation for free today! Tap here!


Full Member
I'm on CD too (although have taken a few days 'break' due to having the flu - need sustenance!!)
Steroids (if you mean glucocorticoids like dexamethasone, prednisone etc) will make you meel a bit hyperactive, and cause a slight increase in metabolic rate. However, they cause water retention, and a significant increase in appetite, so most people on steroids long term tend to gain a bit of weight and 'cushingoid symptoms' which means things like getting a chubby round looking face.

What are u taking them for if u don't mind me asking?

Similar threads